# SDR ABXA9800618

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 991556123
- Condition: Corroded
- Location: Bs 817
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-CHECK, FOUND STATION 817 FLOORBEAM WEB DOUBLER CORRODED.  INSTALLED WEB DOUBLER IAW DACO DWG NR 9915561.
